# SDR QMLA2017091817094

- Difficulty date: September 18, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N64UP
- Make and model: Bolkms BK117B2
- Aircraft serial: 7143
- Aircraft time: 14,227 hours, 41,217 cycles
- Engine: Lyc LTS101*
- Engine time: 10,978 hours, 19,140 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 40010025
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

DURING CRUISE FLIGHT, THE NR 2 ENGINE CHIP LIGHT ILLUMINATED ALONG WITH MASTER CAUTION LIGHT.  ATTEMPTED TO BURN CHIP IAW RFM AND CHIP DID NOT BURN. ABORTED FLIGHT, DECLARED AN EMERGENCY.  PLACED THE NR 2 ENGINE TO GROUND POSITION.  NO OTHER ABNORMAL INDICATIONS FROM THE NR 2 ENGINE.  COMPLETED A SHALLOW APPROACH TO A RUNNING LANDING.   LANDED SAFELY WITHOUT INCIDENT, IMMEDIATELY SHUT DOWN THE NR 2 ENGINE AND COMPLETED A NORMAL SHUTDOWN OF THE NR 1 ENGINE.
